# SDR ASAA2013120596759

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 654796012
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT CARGO AFT DOOR FRAME BS 847, FOUND FRAME REINFORCEMENT STRAP TO BE CORRODED MORE THAN 15 OF PARENT MATERIAL.  R & R FRAME REINFORCEMENT STRAP IAW SRM 51-40-02-0G-0.
